# SDR AALA202107127102

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 25,668 hours, 10,691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR LOWER HINGE PANEL SEPARATED FROM DOOR ASSEMBLY. REMOVED AND REPLACED CABIN ENTRY DOOR HINGE TRIM PER AMM 52-11-00.
